# SDR AALA971074

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT END OF LONGERON 52 CORRODED AT 'T' FITTING FOR PRESS DOM.  REMOVED LONGERON 52 DUE TO EXCESS CORROSION REF DC10 AARD 51-01-00-03.  INSTALLED NEW FABRICATED AFT END OF LONGERON 52 AT 'T' FITTING FOR PRESS DOME SRM 51-01-00-05 TREATED PRIMED AND PAINTED AREA PER SRM 51-21-01.  (M)
